Reply To: Question about MTF hormones

#91318
Jamie Harris
SILVER

Hormones are powerful agents. You will have to work with your doctor to get the best results. If you only see the doctor every three months a lot of the day to day results are up to you to work out.  For example if you have been on Estradiol for several months and you have not developed breast tenderness then probably your dose is too low.

If you feel your mental health is erratic and has not smoothed out after approx 3 weeks on Estradiol then your dose may be too low.

If you start developing a pain in your lower legs and what seems like a hard knot then you may have vein issues and you need to let your doctor lower your dose.  Females also have Testosterone in their system and so you do not want to lower  yours to zero with Spiro.

After I had a vasectomy 15 years ago my Testosterone went to a very low level; below the level even for females. The doctor gave me a prescription for Spiro that I do not take because when I do I have no detectable testosterone in my system and I feel asexual which for me is negative. I want to feel like a female and not just nothing at all. That is not a normal side affect with a vasectomy but I wanted to use it as an example.

So my point is only you know your body. Stay in tune with it and prompt your physician to get you the meds that you need to give you the best results. In 16 months I went from a 44A to a 44D. Though not normal for the girls to grow that fast I have no complaints. At that rate when I retire in 21 months it will be a 44K. I do not want to go beyond that so if it seems they are still growing then I will probably lower my Estradiol dose.

©2021 Transgender Heaven | Privacy | Terms of Service | Contact Vanessa | Affiliate

Subscribe To Our Newsletter

Subscribe To Our Newsletter

Join our mailing list to receive the latest news and updates from Transgender Heaven.

You have Successfully Subscribed!

Log in with your credentials

or    

Forgot your details?

Create Account

If you don't see the captcha above please disable ad and tracking blockers and reload the page.